# SDR AC2A075842

- Difficulty date: August 28, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 568 hours
- Engine: Allsn 250C*
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 5861653
- Part serial: 872
- Condition: Frozen
- Location: Engine
- Part time: 569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING TURBINE FROZEN.   IT WOULD NOT TURN. REPLACED WITH NEW PART.
